# SDR DJFA2008005

- Difficulty date: January 21, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N447LX
- Make and model: Beech 400A
- Aircraft serial: RK248
- Aircraft time: 6,565 hours, 5,521 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bumper Block
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AFTER RAISING THE GEAR, THE RED LIGHT IN THE GEAR HANDLE STAYED ILLUMINATED. CREW RECYCLED THE GEAR AND SAME INDICATIONS RETURNED. FLY-BY OF TOWER CONFIRMED GEAR WAS UP AND MAIN GEAR DOORS WERE DEPLOYED.  CREW RETURNED TO FTY WHERE MAINT FOUND THE NOSE GEAR NOT LOCKING IN THE UP POSITION.  MAINT ADJUSTED THE RUBBER BUMPER PADS ON THE UPLOCK ASSY AND CHECKED ALL CLEARANCES.  ALL CHECKS WERE GOOD.
